# SDR P2EA98220

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - VERTICAL BEAM CRACKED IN AFT CARGO COMPARTMENT AT BS 727, LBL 18 INCHES, WL 150.  DEFECT SIZE LENGTH 1 INCH.  REPAIRED FUSELAGE BULKHEAD VERTICAL BEAM SECTION AT BS 727, LBL 18, WL 150 PER SRM 51-40-4 FIG 2.  (M)
